# SDR DALA14020003358

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 34,726 hours, 4,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE AND HFA CHECK,  FOUND BATTERY FAILURE DURING TEST OF EPSU 11WL.  R & R BATTERY PACK IN EPSU IAW MM 33-51-38.  OPS CHECKED GOOD, OK FOR SERVICE.
